# SDR ASOA20160818021

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 35,446 hours, 20,560 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312814
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SMOKES ON SHUTDOWN AND PUDDLES OF OIL IN RTBS.  REMOVED AND REPLACED THE ENGINE, OPS AND LEAK CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
